# SDR AALA202408089380

- Difficulty date: August 7, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 50,919 hours, 19,135 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Loose
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3R AIRCRAFT DOOR ARMING LEVER IS LOOSE/ SCREW MISSING. MAINTENANCE RE-SECURED ARMING LEVER PER AMM 20-21-11.
